# SDR CA111102001

- Difficulty date: November 1, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTS THAT DURING A TAKEOFF ROLL, THE PILOTS HEARD A LOUD BANG FROM THIS ENGINE. THE TAKEOFF WAS ABORTED AND THE ENGINE SHUTDOWN. SUBSEQUENTLY IT WAS FOUND THAT THE PROPELLER WOULD NOT TURN DUE TO EXTENSIVE DAMAGE IN THE TURBINE SECTION OF THE ENGINE.  THE ENGINE WAS REMOVED AND SHIPPED FOR INVESTIGATION AND REPAIR.  THIS ENGINE SUFFERED A MAJOR INTERNAL FAILURE.  THE DAMAGE APPEARS TO ORIGINATE WITH THE HP TURBINE BLADES WHICH HAVE ALL BROKEN OFF JUST ABOVE THE BLADE PLATFORMS.  CONSEQUENTIAL DAMAGE FROM DEBRIS, INCLUDED THE HP TURBINE VANE SEGMENTS, THE LP TURBINE STATOR ASSY, THE LP TURBINE BLADES, THE 1ST STAGE PT STATOR ASSY, THE 1ST & 2ND STAGE PT BLADES, THE 2ND STAGE PT STATOR ASSY.
